a yarn/thread/fiber loving fool with MS

So much for that

One week on the Paxil and I stopped it. It magnified some of the MS stuff. I did a bit more research online about it and seems that it is viewed by many as an evil drug. Side effects are worse than what the drug is supposed to help with. And it’s highly addictive and the longer you are on it, the longer it takes to “taper” off of it. Sooooo, I left a message for my Doc and ceased it on Monday.

Now to make things worse, they are painting the hallway at my work building. YES, paint fumes. Makes for one hell of a headache. Painters are not finished, will be painting more areas today and tomorrow. UGH.

On another note, Bama plays football out of town this week so will be safe to venture out.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: